T Nation

Clenbuterol Weird Side Effects?

Hey guys. I’m new around here.

Just wondering if anybody can relate to the side effects I’m getting. I’ve tried two reputable brands from a reputable source, the reason I tried two is because I switched brands, the effects felt so minor from the first I thought it was underdosed/placebo. I’ve been taking Clen for about 12 days now.

I’m not feeling hot at all, or sweaty nor am I getting a wired/stimulated feeling from taking the stuff. I began on 20mcg, and the most prominent side effect I was getting were very slight jitteriness in my legs and a very minor trembling in my hands, with occasional pressure in my head, average temperature and my RHR raised by about 15-20 more than standard. I’ve tapered up to where I’m at today which is 240mcg.

I don’t know if it just isn’t affecting me right as most people I’ve seen talking about it explain the side effects as debilitating and the shakes being very strong. I do have a slight tremble in my hands still, but the main side effect I’m getting is that near 24/7 I can feel a fluttering in my legs and sometimes in my arms and biceps, it’s actually like the muscle is contracting/spasming on it’s own. I can actually see it almost contorting and pulsating around on its own. This movement is sometimes annoying as it can keep me a wake a little longer than I’d like. Had cramp a couple of times in the first few days but nothing more than that.

Can anyone relate to what I’m saying? I’m just surprised that it doesn’t seem as bad as a lot of people say. I’ve managed to lose almost 5lbs in the past week too, so on top of everything else I know that something is happening, but I’m just not feeling it as I thought I would.

Thanks for your reading and your responses.

You’re not getting negative side effects and you are complaining? Are the results what you expect? If so then why complain about no side effects?

1 Like

Your using 240mcg of clen a day and your complaining about jitters?

Just wait til your heart explodes your really gonna need to make a post then

2 Likes

I’m just confused as people make it out to be really bad.

Yes I am getting good results, but I’m not sure how much of it is down to the clen, as I’m eating very low calories and doing a lot of cardio.

My RHR has never broke 80 and my blood pressure is only slightly higher than normal, we are talking a few points. My heart will not explode lol.

I taper up my dose until my hands get a little shakey and I stay there, eventually that side goes away. I’ve never noticed a significant increase in blood pressure or heart rates, nor headaches. My wife on the other hand gets very shakey and headaches at like 40mcg; she can’t handle it at all. Sides are very individually dependant.

240 mcg/day is a pretty big dose: I don’t think I’ve ever gone above 160, and the jitters were pretty intense.

If you aren’t shaking like Catherine Hepburn @ 240mcg then I’m guessing you’re Clen is severely underdosed. I’ve never run more than 120mcg/day which is about as high as I’d ever go for health reasons. I’m not sure if you should expect to see much increase in body temps, you’re not running T3 are you? I’ve found increased body temps with T3 usage which I would expect.

1 Like

I thought there must be big variations between individuals as my sides seem pretty different. Thanks.

And, no not running T3 or anything else for that matter.

See, the thing is I thought that too. I’m using a brand that is a legit pharma company and the stuff I got the serials verify on the companies website. I thought there must of been an issue with that stuff, but I switched to this other brand that is a UGL held in high regard on another forum and this stuff has affected me in the exact same way. I know something is happening for sure, possibly they could both be underdosed but something is happening.

Do you think it’s possible that my beta receptors could be fucked? I did a lot of stimulant research chems in my younger years - almost 10 years back now. Before clen I would on average consume 500-700mg of caffeine a day too due to caffeine pills I would take in the morning and before working out, alongside a few coffees throughout the day.

It’s certainly possible that you’ve burned yourself out from long term high stim usage.

If it’s really possible then shit… I wasn’t an addict or anything but used a lot of different legal highs and the like regularly, every weekend for a number of years.

Think of it this way, I think it will make sense to a lot of people. Every morning we wake up and have some sort of stimulant to get our day started. For most it’s coffee; for others it’s an energy drink (e.g. Monster, Rockstar, Brain Candy…etc.) over time we develop a tolerance that forces us to injest more and more coffee to acheive the same results we experienced previously. You’ve done the same thing via other Stims.

Good point you make. I think I will just take it as that I’m very stim tolerant. Will potentially try another brand soon for a better idea. I mean chances are out of 3 brands they wouldnt all be underdosed you know…

…or you could slowly taper back on your stim usage and allow your nervous system to recover.

I don’t know how to do that though haha. I don’t use any drugs at all apart from occasional cannabis use now. I havent touched an illegal stimulant in about 3 years, unless you include the clen and this is my first cycle of it. I only consume caffeine.

EDIT: Would taking some diphenhydramine/ketotifen for a couple weeks help me out, or is the damage already done?

There’s talk that ketotifen or benadryl can be used to delay receptor burnout but I would be out of my depth if I told you anymore than that honestly. I’ve run clen myself for periods longer than the typical 2-3 weeks on 2 weeks off standard protocols and it continued to work just fine. I just never got to over 120 mcg/day; I can’t imagine tolerating twice that.

So I think some side effects managed to catch up with me.

Took my dose at 1pm the other day, 240mcg. Took my blood pressure before bed it was 145/88. Im normally 122/86. Didnt get a wink of sleep all night. Literally hot and sweaty, shaking a bit, unable to doze off whatsoever. Still awake and thinking the clen is keeping me going. Took my blood pressure this morning and its 158/90 with a resting heart rate of 101BPM.

I think perhaps the drug has accumalated in my system. Im thinking those numbers are too high so I may skip dosing today all together. What do you think? Wise choice? How high of a BP is too high on clen? If I do skip today I will be dialing my dose back to 80-120 a day.

Can feel pressure in my temples and got a nasty dull headache. So I’m not sure what to do. Ive taken an aspirin this morning and thats all.

So here’s where we need to put our collective big boy pants on and try to make an educated decision. Usually I try to follow this principle when dealing with subject that pertain to myself, since I also tend to focus too much on my goals and ignore safety at time too.

What advice would you give to someone else in the exact same situation?

In your case I would ask you how important is this cutting cycle to you? Are you prepping for the Olympia or just trying to get lean for the beach? My advice is to taper back your Clen dosage by half every 3 days until you’re back to zero. Then revisit your diet and cardio, the fat loss you’re seeking can be accomplished in other, safer ways.

1 Like

I agree with you and that is what I’ve done. I’ve taken 80mcg a little earlier than usual and will be tapering to 0 over the next few days.

Thanks for your advice.

1 Like